Strange symptons


#1
Hi ladies and gents, do any of you out there have symptons effecting your nerve endings. My PD is left side only at the moment, and my nerve endings feel alive and crawling all the time really doing my head in now can't seem to get an answer from the dr's, drug combo is PD, Vertigo, Hypertension and anti histamine thanks to the hypertension tabs.I would appreciate any advice offered. BB. xx

#2

Hiya Betty,

I have something similar (crawling and tingling), all round the right side of my head (my PD is right-sided). Mind you, it is nothing compared with the good old fashioned neck pain I get there too. I have tackled both my Neuro and my GP about it and got a very evasive response. My best and only solution so far is Tesco's Extra Power Pain Reliever capsules (paracetamol, caffeine and aspirin). It has been going on for some 15 months. Has anyone got any "hot tips" as regards over-the-counter long term pain killers?

Bob


#3

Good Morning BB,

I have something simiiar and find Amitripyline helps


#4
Thankyou both of you,; I went to see my GP today and he has predcribed me Pregabal lowest possible dose 25mg x 1 per day. Puts me on 10 differant tabs per day but if it works i really dont mind i would swallow a battle ship worth if it makes this crap go way. Thanks again take care both of you BB xx

#5
Hi ladies and gents, i have some great news the pills given to me are working not 100% but my nerve endings feel calmer after only 2 pills so hopefully once i have been taking them 4 a while and the drug gets in to my system fully it may calm it all right down. BB XX

#6

i have had nerve pain for years in my legs take 9 gabapentin a day also amitripyline you think your on alot tablets bettyblue take 42 a day alarm goes off every 2 hrs hope your pain gets better.


#7
Hi Gus. I know the amount of pills i take don't seem a lot to some. But my meds are not just for PD i also have high blood pressure, vertigo and raging tittinnus then with the nerve tablets i am now on 10 different types of med totaling 19 per day. As i was only told june 2013 that i have PD that qty can only keep rising. I also work full time because i am fighting to keep my life as normal as posdible. I will never let this condition win no matter how hard it try's.

#8

right on bettyblue. take whatever it takes. though now and again its worth doing a check to cut out what isnt really necessary. for example i've dropped selegiline because the amount of madopar i take makes it irrelevant. doctors like to prescribe but never unprescribe.

cheers


#9

Thanks Turnip,

I tired selegiline and it really did not make a lot of difference to how I was feeling, and your right about dropping some med. I was on domperidone for quite some time and found by accident ( forgot to add to pill pot) that I took pills and was not slickly.

 

So they got the kick up the bum as they were then replaced with some others.. 

My GP actually listens to me so i am happy for her guidance.

 

Kindest Regards BB x


#10

your lucky to have a good gp, mine is great too. but some are not quite good.


#11

I too haves same symptoms  I've looked on different web sites no one seems to have any answers


#12
You need to contact your parkinsons nurse. Or try your consultant. BB X